# SDR UPS00232243

- Difficulty date: April 8, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- Aircraft time: 54,930 hours, 48,671 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Web
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, WEB BENEATH STAB ACTUATED ELEV TRIM SENSOR CRACKED AT SYS A & SYS B ELEVATOR HYD LINE SUPPORT POINT (PRESS LINES).  WEB REPAIRED IAW SRM 51-40-3.
